Alert archive / Ohio / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 87, NWS Cleveland, OH

June 20, 2024Sandusky County, Wood County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 20, 2024, 6:16 PM EDT for Sandusky County, Wood County, Ohio. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2024, 6:16 PM EDT (22:16 UTC)
Expired
Jun 20, 2024, 7:00 PM EDT
In force
44 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Sandusky County, OH, Wood County, OH

The radar

The Cleveland radar (KCLE), 132 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 6:23 PM EDTTSTM WND DMG3 S Walbridge, OH5 power poles snapped along Cummings Road at Latcha Road.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 10.3 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2024-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 666 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2024-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
666 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
732 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

447 
WUUS51 KCLE 202216
SVRCLE
OHC143-173-202300-
/O.NEW.KCLE.SV.W.0087.240620T2216Z-240620T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
616 PM EDT Thu Jun 20 2024

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Northwestern Sandusky County in northwestern Ohio...
  Northeastern Wood County in northwestern Ohio...

* Until 700 PM EDT.

* At 616 PM EDT, a severe thunderstorm was located near Rossford, or
  11 miles northeast of Bowling Green, moving southeast at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Woodville, Walbridge, Pemberville, Luckey, and Stony Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4157 8349 4154 8341 4150 8341 4150 8334
      4146 8334 4134 8342 4150 8361
TIME...MOT...LOC 2216Z 299DEG 7KT 4150 8351 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Saunders
2 follow-up statements
703 
WWUS51 KCLE 202241
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
641 PM EDT Thu Jun 20 2024

OHC143-173-202300-
/O.CON.KCLE.SV.W.0087.000000T0000Z-240620T2300Z/
Sandusky OH-Wood OH-
641 PM EDT Thu Jun 20 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHWESTERN SANDUSKY AND NORTHEASTERN WOOD COUNTIES...

At 641 PM EDT, a severe thunderstorm was located near Genoa, or 13
miles northeast of Bowling Green, moving east at 10 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Woodville, Walbridge, Luckey, and Stony Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4147 8355 4155 8352 4157 8349 4154 8341
      4150 8341 4150 8334 4146 8334 4143 8336
      4144 8352
TIME...MOT...LOC 2241Z 288DEG 7KT 4149 8345 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Saunders
635 
WWUS51 KCLE 202253
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
653 PM EDT Thu Jun 20 2024

OHC143-173-202302-
/O.EXP.KCLE.SV.W.0087.000000T0000Z-240620T2300Z/
Sandusky OH-Wood OH-
653 PM EDT Thu Jun 20 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SANDUSKY AND
NORTHEASTERN WOOD COUNTIES WILL EXPIRE AT 700 PM EDT...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

LAT...LON 4147 8355 4155 8352 4157 8349 4154 8341
      4150 8341 4150 8334 4146 8334 4143 8336
      4144 8352
TIME...MOT...LOC 2252Z 299DEG 7KT 4148 8343 

$$

Saunders

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:20 PM EDT, 2 hours 56 minutes earlier.

Area forecast discussion, Jun 20, 3:20 PM EDT, 2 hours 56 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
320 PM EDT Thu Jun 20 2024

.SYNOPSIS...
Upper level ridge builds west through the rest of this week. Low
pressure develops over the Upper Midwest Saturday before moving
into the Great Lakes region. This low will drag a cold front
southeast across the region on Sunday.

&&

.NEAR TERM /THROUGH FRIDAY NIGHT/...
Pop-up thunderstorms mainly along the I-75 corridor and the
Lake Erie lakeshore will continue for the next few hours under
an unseasonably warm and unstable airmass. Strong to severe
limits are possible with any storm with a primary threat of
damaging wind gusts. Moist atmosphere with above average PWATs
will continue the threat for heavy rainfall and instances of
flooding in any persistent and slow moving storms.

Cold front stalls just south of the lakeshore overnight tonight
before becoming stationary and draped across Lake Erie through
Friday. We'll remain warm and unstable once again tomorrow so
there remains the potential for scattered showers and
thunderstorms to develop across inland sites tomorrow
afternoon along this boundary. Warm overnight lows tonight and
tomorrow night settle in the upper 60s to lower 70s. Another hot
day tomorrow with highs in the upper 80s to mid 90s and heat
indices approaching 100.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
Expect zonal flow to develop aloft Saturday with a warm front to the
north of Lake Erie as low pressure lifting northeast across the
Upper Midwest begins to push a cold front towards the CWA. Similar
to previous days, there could be some scattered showers primarily
across NE OH and NW PA where there will be convergence/forcing due
to a lake breeze boundary during the afternoon. There will still be
a decent amount of moisture/buoyancy, so any thunderstorms that
develop could produce stronger downbursts.

The weather pattern begins to shift Sunday as the aforementioned
cold front approaches from the west and crosses the CWA at some
point during the day. This will provide a chance of more widespread
and organized convection and there may be potential for stronger
storms due to enhanced wind shear ahead of the front. Still looking
like damaging wind gusts as the main threat with perhaps large hail,
but there could be enough helicity in place for a low-end tornado
risk.

Hot weather will continue through the weekend, but should start
seeing signs of a cooling trend by Sunday. Saturday's highs will be
in the 90s with heat indices as high as the upper 90s to around 100
degrees. As with previous days, any convection will result in cooler
temperatures and lower heat indices. Saturday night's lows will be
in the 70s; spots west of I-71 in addition to urban areas such as
Cleveland and Erie will likely remain in the upper 70s. Sunday's
highs will be in the mid to upper 80s with lower 90s more likely in
NW OH. Sunday's heat indices will be in the upper 80s to lower 90s.
By Sunday night, lows will be in the mid 60s.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
High pressure will build into the area behind the cold front Monday
and expect a brief break from heat with highs in the 80s. NW PA and
the higher elevations of NE OH and NW PA will be several degrees
cooler in the upper 70s. Temperatures will climb back into the upper
80s to lower 90s Tuesday as a ridge builds back into the region, but
do not anticipate oppressive heat since dew points will remain in
the lower 60s. Still quite a bit of uncertainty in the synoptic
setup for the remainder of the long term period, but shower and
thunderstorm chances may increase as early as Tuesday night and
continue through Wednesday as a cold front approaches the area. High
pressure should quickly follow the front, so expect dry weather for
Thursday. Highs will be in the 80s (possibly 90s near the I-75
corridor) Wednesday and post-frontal temps Thursday afternoon will
be in the upper 70s to lower 80s.

&&

.AVIATION /18Z Thursday THROUGH Tuesday/...
Scattered pop up thunderstorms are beginning to develop near the
lakeshore and across Northwest Ohio this afternoon. Highest
confidence in thunderstorms impacting terminals will be along
the lakeshore at TOL/CLE but can't be ruled out to approach
FDY/MFD this afternoon. As will the last few days, thunderstorms
will diminish as we lose daytime heating this evening.

Light winds under 10 knots remain southerly this afternoon and
become light and variable overnight tonight. Can't rule out
patchy fog developing again tonight across eastern terminals.
By Friday morning, winds turn northwesterly while remaining
below 10 knots.

Outlook...Isolated to scattered thunderstorms and non-VFR
conditions are possible again Friday afternoon. More organized
thunderstorms with non-VFR conditions possible Sunday afternoon.

&&

.MARINE...
Outside of locally higher winds/waves in any afternoon/evening
thunderstorms, quiet marine conditions are anticipated through the
daytime hours Saturday. By Saturday night into Sunday, southwest
winds will likely ramp up as a cold front approaches from the west
and wind speeds will reach 15 to 20 knots. May need Small Craft
Advisories if winds continue to trend higher. Winds should diminish
to 15 knots or less and become west/northwest Sunday evening into
Sunday night with variable winds 10 knots or less likely Monday. On
Tuesday, winds may increase to 10 to 15 knots as another cold front
approaches from the west.&&

.CLIMATE...
A prolonged stretch of hot weather is expected this week.
Temperatures are forecast to approach or exceed record highs on
several days. The records for Thursday, June 20 to Sunday, June
23 are listed below for our official climate sites.

Date   Toledo     Mansfield   Cleveland   Akron     Youngstown   Erie
06-20  98(1953)    94(1988)   96(1988)    95(1933)   95(1933)    92(2016)
06-21  100(2022)   96(1988)   95(2022)    97(1933)   98(1933)    95(1933)
06-22  99(1988)    95(1988)   98(1988)    97(1988)   97(1933)    94(1988)
06-23  96(1911)    91(1964)   94(1948)    94(1923)   94(1943)    92(1964)

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Heat Advisory until 8 PM EDT Saturday for OHZ003-006>014-
     017>023-027>033-036>038-047-089.
PA...Heat Advisory until 8 PM EDT Saturday for PAZ001>003.
NY...None.
MARINE...None.

&&

SYNOPSIS...Iverson
NEAR TERM...Iverson
SHORT TERM...Maines
LONG TERM...Maines
AVIATION...Iverson
MARINE...Maines
CLIMATE...
Hazardous weather outlook, Jun 20, 4:01 AM EDT, 14 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
401 AM EDT Thu Jun 20 2024

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-210815-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
401 AM EDT Thu Jun 20 2024

...HEAT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT SATURDAY...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Scattered showers and thunderstorms will develop across the region
today. Any storm has a chance to reach strong to severe limits with
damaging wind gusts being the most likely hazard.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Scattered showers and storms are possible across the region on
Friday and Saturday. Showers and storms will be more likely in
coverage on Sunday with a cold front. Storms on Friday through Sunday
could reach strong to severe limits with strong, damaging winds and
large hail possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-210815-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
401 AM EDT Thu Jun 20 2024

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

Scattered showers and thunderstorms will develop across the region
today. Any storm has a chance to reach strong to severe limits with
damaging wind gusts being the most likely hazard.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Scattered showers and storms are possible across the region on
Friday and Saturday. Showers and storms will be more likely in
coverage on Sunday with a cold front. Storms on Friday through Sunday
could reach strong to severe limits with strong, damaging winds and
large hail possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 20, 2:37 PM EDT, 3 hours 39 minutes before
Special Weather Statement
National Weather Service Cleveland OH
237 PM EDT Thu Jun 20 2024

OHZ003-201915-
Lucas OH-
237 PM EDT Thu Jun 20 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN LUCAS COUNTY
THROUGH 315 PM EDT...

At 236 PM EDT, Doppler radar was tracking a strong thunderstorm over
Ottawa Lake, or 9 miles west of Temperance, moving east at 15 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Toledo, Oregon, Sylvania, Ottawa Hills, Berkey, and Harbor View.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4172 8386 4173 8346 4171 8347 4171 8345
      4170 8346 4169 8344 4170 8344 4169 8343
      4169 8341 4163 8340 4165 8386
TIME...MOT...LOC 1836Z 273DEG 12KT 4173 8375

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Maines
Special weather statement, Jun 20, 5:04 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Cleveland OH
504 PM EDT Thu Jun 20 2024

OHZ007-202130-
Ottawa OH-
504 PM EDT Thu Jun 20 2024

...A STRONG THUNDERSTORM WILL IMPACT OTTAWA COUNTY THROUGH 530 PM
EDT...

At 503 PM EDT, Doppler radar was tracking a strong thunderstorm near
Elmore, or 13 miles northwest of Fremont, moving east at 10 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Oak Harbor and Rocky Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4159 8328 4156 8308 4148 8312 4145 8315
      4146 8318 4150 8334
TIME...MOT...LOC 2103Z 288DEG 7KT 4152 8324

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Saunders
Special weather statement, Jun 20, 5:30 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Cleveland OH
530 PM EDT Thu Jun 20 2024

OHZ007-202200-
Ottawa OH-
530 PM EDT Thu Jun 20 2024

...A STRONG THUNDERSTORM WILL IMPACT OTTAWA COUNTY THROUGH 600 PM
EDT...

At 530 PM EDT, Doppler radar was tracking a strong thunderstorm over
Oak Harbor, or 10 miles west of Port Clinton, moving east at 10 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Oak Harbor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4158 8318 4160 8310 4160 8307 4156 8303
      4152 8301 4149 8302 4149 8306 4150 8309
      4150 8312 4151 8320
TIME...MOT...LOC 2130Z 256DEG 10KT 4155 8313

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Saunders
Special weather statement, Jun 20, 5:55 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Cleveland OH
555 PM EDT Thu Jun 20 2024

OHZ018-202245-
Seneca OH-
555 PM EDT Thu Jun 20 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL SENECA COUNTY
THROUGH 645 PM EDT...

At 555 PM EDT, Doppler radar was tracking a strong thunderstorm near
Tiffin, moving northeast at 5 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Green Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4126 8304 4116 8299 4115 8320 4122 8320
TIME...MOT...LOC 2155Z 244DEG 5KT 4119 8313

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Saunders
Special weather statement, Jun 20, 6:01 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Cleveland OH
601 PM EDT Thu Jun 20 2024

OHZ006-202230-
Wood OH-
601 PM EDT Thu Jun 20 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN WOOD COUNTY THROUGH
630 PM EDT...

At 600 PM EDT, Doppler radar was tracking a strong thunderstorm near
Rossford, or 10 miles south of Toledo, moving east at 5 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Rossford, Walbridge, Millbury, and Stony Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4155 8359 4157 8342 4150 8341 4146 8342
      4148 8361
TIME...MOT...LOC 2200Z 256DEG 5KT 4152 8351

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Saunders

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:24 PM EDTSpecial Weather StatementCLESandusky36 min
Jun 20, 2:37 PM EDTSpecial Weather StatementCLELucas38 min
Jun 20, 5:04 PM EDTSpecial Weather StatementCLEOttawa26 min
Jun 20, 5:30 PM EDTSpecial Weather StatementCLEOttawa30 min
Jun 20, 5:39 PM EDTSevere Thunderstorm WarningCLEOttawa, Sandusky24 min
Jun 20, 5:55 PM EDTSpecial Weather StatementCLESeneca50 min
Jun 20, 6:01 PM EDTSpecial Weather StatementCLELucas29 min
Jun 20, 6:43 PM EDTAreal Flood AdvisoryCLEOttawa, Sandusky, Wood3 hr
Jun 20, 6:47 PM EDTSpecial Marine WarningCLE43 min
Jun 20, 6:49 PM EDTSpecial Weather StatementCLELucas26 min
Jun 20, 6:51 PM EDTSpecial Weather StatementCLEHuron24 min
Jun 20, 7:08 PM EDTSpecial Weather StatementCLESandusky37 min
Jun 20, 7:13 PM EDTSpecial Weather StatementCLEWood32 min
Jun 20, 7:29 PM EDTSpecial Weather StatementCLEHuron31 min
Jun 20, 7:44 PM EDTSpecial Weather StatementCLEFulton31 min
Jun 20, 7:51 PM EDTSevere Thunderstorm WarningCLECrawford, Huron, Richland, Seneca39 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.